# SDR COMA0660273

- Difficulty date: March 23, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 25,794 hours, 22,855 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Warning Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5436 - APU FAULT CAUTION MESSAGE.  APU AUTO SHUTDOWN ON GROUND.  DEFERRED APU.
